Deutsch
 
Benutzerhandbuch Datenschutzhinweis Impressum Kontakt
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT
  Fourier coefficients attached to small automorphic representations of SLn (A)

Ahlen, O., Gustafsson, H. P. A., Kleinschmidt, A., Liu, B., & Persson, D. (2018). Fourier coefficients attached to small automorphic representations of SLn (A). Journal of Number Theory, 192, 80-142. doi:10.1016/j.jnt.2018.03.022.

Item is

Basisdaten

einblenden: ausblenden:
Datensatz-Permalink: http://hdl.handle.net/11858/00-001M-0000-002D-DB41-2 Versions-Permalink: http://hdl.handle.net/21.11116/0000-0002-E7BF-3
Genre: Zeitschriftenartikel

Dateien

einblenden: Dateien
ausblenden: Dateien
:
1707.08937.pdf (Preprint), 760KB
Name:
1707.08937.pdf
Beschreibung:
File downloaded from arXiv at 2017-09-05 11:13
Sichtbarkeit:
Öffentlich
MIME-Typ / Prüfsumme:
application/pdf / [MD5]
Technische Metadaten:
Copyright Datum:
-
Copyright Info:
-
:
0022314X18301197-main.pdf (Verlagsversion), 3MB
 
Datei-Permalink:
-
Name:
0022314X18301197-main.pdf
Beschreibung:
-
Sichtbarkeit:
Eingeschränkt (Max Planck Institute for Gravitational Physics (Albert Einstein Institute), Potsdam-Golm; )
MIME-Typ / Prüfsumme:
application/pdf
Technische Metadaten:
Copyright Datum:
-
Copyright Info:
-
Lizenz:
-

Externe Referenzen

einblenden:

Urheber

einblenden:
ausblenden:
 Urheber:
Ahlen, Olof1, Autor              
Gustafsson, Henrik P. A., Autor
Kleinschmidt, Axel2, Autor              
Liu, Baiying, Autor
Persson, Daniel, Autor
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              
2Quantum Gravity and Unified Theories, AEI Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Inhalt

einblenden:
ausblenden:
Schlagwörter: Mathematics, Representation Theory, math.RT,High Energy Physics - Theory, hep-th,Mathematics, Number Theory, math.NT,
 Zusammenfassung: We show that Fourier coefficients of automorphic forms attached to minimal or next-to-minimal automorphic representations of ${\mathrm{SL}}_n(\mathbb{A})$ are completely determined by certain highly degenerate Whittaker coefficients. We give an explicit formula for the Fourier expansion, analogously to the Piatetski-Shapiro-Shalika formula. In addition, we derive expressions for Fourier coefficients associated to all maximal parabolic subgroups. These results have potential applications for scattering amplitudes in string theory.

Details

einblenden:
ausblenden:
Sprache(n):
 Datum: 2017-07-272017201820182018
 Publikationsstatus: Im Druck veröffentlicht
 Seiten: 55 pages
 Ort, Verlag, Ausgabe: -
 Inhaltsverzeichnis: -
 Art der Begutachtung: -
 Identifikatoren: arXiv: 1707.08937
URI: http://arxiv.org/abs/1707.08937
DOI: 10.1016/j.jnt.2018.03.022
 Art des Abschluß: -

Veranstaltung

einblenden:

Entscheidung

einblenden:

Projektinformation

einblenden:

Quelle 1

einblenden:
ausblenden:
Titel: Journal of Number Theory
Genre der Quelle: Zeitschrift
 Urheber:
Affiliations:
Ort, Verlag, Ausgabe: -
Seiten: - Band / Heft: 192 Artikelnummer: - Start- / Endseite: 80 - 142 Identifikator: -